CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
deviationpropertyofperiodicmeasuresinc1nonuniformlyhyperbolicsystemswithlimitdomination 期刊论文
actamathematicasinicaenglishseries, 2012, 卷号: 28, 期号: 9, 页码: 1727
Authors:  Qian Sheng;  Sun Wen Xiang;  Tian Xue Ting
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
thestructureoninvariantmeasuresofc1genericdiffeomorphisms 期刊论文
actamathematicasinicaenglishseries, 2012, 卷号: 28, 期号: 4, 页码: 817
Authors:  Sun Wen Xiang;  Tian Xue Ting
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10